MathSciNet Relay Station
MathSciNet bibliographic data
MR2018036 60F15
Yang, Weiguo Some limit properties for Markov chains indexed by a homogeneous tree. Statist. Probab. Lett. 65 (2003), no. 3, 241–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement